About this Journal Submit a Manuscript Table of Contents
Journal of Obesity
Volume 2013 (2013), Article ID 396416, 12 pages
http://dx.doi.org/10.1155/2013/396416
Review Article

Genetics of Obesity and Type 2 Diabetes in African Americans

1Division of Endocrinology, The Children's Hospital of Philadelphia, Philadelphia, PA 19104, USA
2Division of Human Genetics, The Children's Hospital of Philadelphia Research Institute, Philadelphia, PA 19104, USA
3Department of Pediatrics, University of Pennsylvania School of Medicine, Philadelphia, PA 19104, USA
4Center for Applied Genomics, The Children's Hospital of Philadelphia Research Institute, Philadelphia, PA 19104, USA

Received 16 November 2012; Accepted 13 February 2013

Academic Editor: Sanjay Kinra

Copyright © 2013 Shana McCormack and Struan F. A. Grant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shana McCormack and Struan F. A. Grant, “Genetics of Obesity and Type 2 Diabetes in African Americans,” Journal of Obesity, vol. 2013, Article ID 396416, 12 pages, 2013. doi:10.1155/2013/396416